# SDR 99ZZZX663

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75ZT
- Make and model: Beech B200
- Aircraft serial: BB967
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 508202085
- Condition: Stripped
- Location: Nlg Actuator
- Part time: 5,385 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR FAILED TO EXTEND FULLY BEFORE LANDING.  ELECTRICAL AND MANUAL EXTENSION PROCEDURE WERE NOT SUCCESSFUL CAUSING THE NOSE GEAR TO COLLAPSE DURING LANDING.   INSPECTION OF THE NOSE GEAR ACTUATOR, P/N 50-820208-5, REVEALED THAT NUT ASSY, P/N 90-820015-1, THREADS WERE STRIPPED.  ACTUATOR TT:  5,385.2 HOURS.  TC:  5,547.  CYCLES SINCE 30-MONTH END PLAY INSPECTION, 153.  ACTUATOR, S/N 625T81.
